DOI QR코드

DOI QR Code

STABILITY OF CLOSED SETS IN FLOWS ON TVS-CONE METRIC SPACES

  • Received : 2019.03.14
  • Accepted : 2019.07.21
  • Published : 2019.08.15

Abstract

The concept of the stability is very important in dynamical systems. This paper is devoted to the study some properties of stability on a TVS-cone metric space.

References

  1. L. G. Huang and X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl., 332 (2007), 1468-1476.
  2. N. P. Bhatia and G. P. Szego, Stability theory of dynamical systems, Classics in Mathematics, Springer-Verlag, Berlin, 2002.
  3. I. Beg, A. Azam, and M. Arshad, Common fixed points for maps on topological vector space valued cone metric spaces, Inter. J. Math. Math. Science, Vol. 2009, Article ID 560264, 8pages, doi:10.1155/2009/560264. https://doi.org/10.1155/2009/560264
  4. Shou Lin and Ying Ge, Compact-valued continuous relations on TVS-cone metric spaces, Published by Faculty of Sciences and Mathematics, University of Nis, Serbia, Filomat, 27 (2013), no. 2, 327-332. https://doi.org/10.2298/FIL1302327L
  5. G. S. Kim and K. B.Lee, Stability for a compact closed relation, Far East Journal of Appl. Math., 89 (2014), no. 2, 89-103.